# SDR VNAA202203219994

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10147
- Aircraft time: 41,254 hours, 30,748 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 9RBL AT FS STA=985.00 TO FS =1098 AT AFT BAGGAGE BAY.                                                                                          .CORRECTIVE ACTION: REPAIRED PER EA 22-C7-53-0194 REV. IR SECTION III, PERMANENT REPAIR.                                                                         NR 00164
